MathSciNet Relay Station
MathSciNet bibliographic data
MR1950435 11N05 (11Y35)
Ramaré, Olivier; Saouter, Yannick Short effective intervals containing primes. J. Number Theory 98 (2003), no. 1, 10–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement